Nonlinear stochastic homogenization and ergodic theory.

Gianni Dal Maso; Luciano Modica

Journal für die reine und angewandte Mathematik (1986)

  • Volume: 368, page 28-42
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Dal Maso, Gianni, and Modica, Luciano. "Nonlinear stochastic homogenization and ergodic theory.." Journal für die reine und angewandte Mathematik 368 (1986): 28-42. <http://eudml.org/doc/152835>.

@article{DalMaso1986,
author = {Dal Maso, Gianni, Modica, Luciano},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {periodic in law; subadditive ergodic theorem; spatial processes},
pages = {28-42},
title = {Nonlinear stochastic homogenization and ergodic theory.},
url = {http://eudml.org/doc/152835},
volume = {368},
year = {1986},
}

TY - JOUR
AU - Dal Maso, Gianni
AU - Modica, Luciano
TI - Nonlinear stochastic homogenization and ergodic theory.
JO - Journal für die reine und angewandte Mathematik
PY - 1986
VL - 368
SP - 28
EP - 42
KW - periodic in law; subadditive ergodic theorem; spatial processes
UR - http://eudml.org/doc/152835
ER -

Citations in EuDML Documents

top
  1. Scott Armstrong, Uniform Lipschitz estimates in stochastic homogenization
  2. Christian Licht, Gérard Michaille, Global-Local subadditive ergodic theorems and application to homogenization in elasticity
  3. Pierre-Louis Lions, Panagiotis E. Souganidis, Homogenization of degenerate second-order PDE in periodic and almost periodic environments and applications
  4. L. A. Caffarelli, A. Mellet, Random homogenization of an obstacle problem
  5. Gianni Dal Maso, Ennio De Giorgi, Luciano Modica, Convergenza debole di misure su spazi di funzioni semicontinue
  6. K. Messaoudi, G. Michaille, Stochastic homogenization of nonconvex integral functionals
  7. Gianni Dal Maso, Luciano Modica, Integral functionals determined by their minima
  8. Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille, Homogenization of periodic nonconvex integral functionals in terms of Young measures
  9. Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille, Homogenization of periodic nonconvex integral functionals in terms of Young measures
  10. Alain Bourgeat, Andrey Piatnitski, Approximations of effective coefficients in stochastic homogenization

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.